Franklin

Graded simple Jordan superalgebras of growth one / V.G. Kac, C. Martinez, E. Zelmanov.

Author/Creator:
Kac, Victor G., 1943-
Publication:
Providence, R.I. : American Mathematical Society, c2001.
Series:
Memoirs of the American Mathematical Society, 0065-9266 ; no. 711
Format/Description:
Book
ix, 140 p. : ill. ; 26 cm.
Subjects:
Jordan algebras.
Superalgebras.
Notes:
"Volume 150, number 711 (second of 5 numbers)."
Includes bibliographical references (p. 139-140).
Contributor:
Martinez, C. (Consuelo), 1955-
Zelmanov, Efim, 1955-
ISBN:
082182645X
OCLC:
45320593
Loading...
Location Notes Your Loan Policy
Description Status Barcode Your Loan Policy